Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"A Note on Laplace Transforms of Some Common Distributions Used in Counting Processes Analysis"
written by Eugene Kouassi, Edouard Akpata, Koffi Pokou,
published by Applied Mathematics, Vol.11 No.2, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top